My mother can't eat any food with severe consequences
Ok so no idea what is going on with my mom. Initially she was severely hypertensive and was having several runs of PVCs, her BP has been since controlled and she has been placed on a potassium pill as well .She has been experiencing severe abdominal pain, palpitations, vomiting, and a heartburn feeling almost immediately after eating. She has been to the cardiologist and has been through a stress test( both chemical and physical), echo, halter monitor, blood work, and everything has come back normal. Her GI doctor is not sure what the problem is and wants to send her to a specialist, however there is not an opening for another 3-4 weeks. Recently she had found all she was able to tolerate was ensure and now it is at the point where all she can drink is a little of the ensure and it is starting to make her sick.she has tried baby food, a simple scrambled egg, but she cannot tolerate any of this .Feeling kinda helpless here and not sure what to do. She was given a round of eurethromycin already. She is feeling very weak and unable to really do anything. Suggestions and ideas are more than welcome at this point. Any ideas of what to possibly feed her, or ways to help please and thank you.
I'm not a doctor, but your mom's symptoms sound serious. Call the doctor back and tell him about your mom's rapid decline. He may be able to get an expedited appointment for her. And don't be bashful in taking her into the Emergency Dept. if her condition worsens. I've had the ER docs find my health probs. rapidly when my family doctor was taking years to figure it out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.